Almost all drugs I've encountered that one takes long-term, i.e. not an antibiotic, you need to titrate to get the best possible effect with the least possible side effects. So many people would start at, say, 500mg and then go up to 1000mg after a week.
I don't remember offhand what the dosage was the last go-round, but I think now that I'm older, it'll be easier to be more attentive to taking it in a less stupid way. :)
Built like a Tauren; aiming for a Draenei.
current weight: 169.0
Fitness Minutes: (4,098) Posts: 1,083 4/12/08 12:49 P
Hi, I've been on Metformin for about two months now. All in all I'd have to say I "think" i feel better. I did get a period after none since last June. The PMS was l- o- n- g ..and so was my period..lasted about 2 weeks, but not heavey. I've also lost a few pounds. I look and feel less bloated, especially in my face. I believe I feel more like my old self. I don't have side effects to speak of. Do you mind if I ask what side effects you've experienced? I hope you have better luck this time around. The first two weeks I was a bit gassy, but that went away.
I went in for my fasting glucose, T4, TSH, HDL/LDL today. My endo seems onboard with starting me on metformin. the last time I took it the side effects and taste made me unhappy, but I'm ready to try again.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.